Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Chlebík, Miroslav (2017) Going beyond variation of sets. Nonlinear Analysis: Theory, Methods and Applications, 153. pp. 230-242. ISSN 0362-546X

Giesl, Peter and Wendland, Holger (2012) Numerical determination of the basin of attraction for asymptotically autonomous dynamical systems. Nonlinear Analysis: Theory, Methods and Applications, 75 (5). pp. 2823-2840. ISSN 0362-546X

Giesl, Peter and Wendland, Holger (2011) Numerical determination of the basin of attraction for exponentially asymptotically autonomous dynamical systems. Nonlinear Analysis: Theory, Methods and Applications, 74 (10). pp. 3191-3203. ISSN 0362-546X

Taheri, Ali (2009) Stationary twists and energy minimizers on a space of measure preserving maps. Nonlinear Analysis: Theory, Methods and Applications, 71 (11). pp. 5672-5687. ISSN 0362-546X

Giesl, Peter and Rasmussen, Martin (2008) Borg's criterion for almost periodic differential equations. Nonlinear Analysis: Theory, Methods and Applications, 69 (11). pp. 3722-3733. ISSN 0362-546X

Giesl, Peter (2004) Necessary conditions for a limit cycle and its basin of attraction. Nonlinear Analysis: Theory, Methods and Applications, 56 (5). pp. 643-677. ISSN 0362-546X

This list was generated on Mon Apr 24 10:13:30 2017 BST.